# SDR UIEA2024022600128

- Difficulty date: March 3, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 89,962 hours, 15,141 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP - VERT FIN R/H SURFACE MOST UPPER AREA FWD FIXED PANEL FOUND DENT MARK( DENT AREA REPAIRED AS PER RI-55-00-16750 REV.A. NO FURTHER DEFECTS NOTED )
